# SDR ASOA201101684

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 17,807 hours, 16,442 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT 28,000 DETECTED BURNING RUBBER IN COCKPIT AND CABIN FOR APPROXIMATELY 30 SECONDS.  DIDN'T REPEAT.  R & R CRACKED 90 DEGREE ELBOW FITTING  BETWEEN NR 1 EDP RETURN FLEXIBLE LINE AND CRES LINE IAW AMM 20-22-01.   NO HYDRAULIC LEAKS AND NEW CHARGER OPERATES NORMALLY.
